Universiti Teknologi Malaysia Institutional Repository

Closed-form solutions for accelerated MHD flow of a generalized Burgers’ fluid in a rotating frame and porous medium

Khan, Ilyas and Ali, Farhad and Mustapha, Norzieha and Shafie, Sharidan (2015) Closed-form solutions for accelerated MHD flow of a generalized Burgers’ fluid in a rotating frame and porous medium. Boundary Value Problems, 2015 (1). pp. 1-17. ISSN 1687-2762

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1186/s13661-014-0258-4

Abstract

Closed-form solutions for magnetohydrodynamic (MHD) and rotating flow of generalized Burgers’ fluid past an accelerated plate embedded in a porous medium are obtained using the Laplace transform technique. Modified Darcy’s law for generalized Burgers’ fluid is taken into account. Both constant and variable acceleration cases are considered. The graphical results along with illustrations are presented to bring out the effects of indispensable parameters on the velocity. The obtained solutions are reduced as special cases to their limiting solutions by taking some suitable parameters equal to zero.

Item Type:Article
Uncontrolled Keywords:accelerated flow, exact solutions, generalized Burgers’ fluid, MHD, porous medium
Subjects:A General Works
ID Code:58061
Deposited By: Haliza Zainal
Deposited On:04 Dec 2016 12:07
Last Modified:04 May 2017 09:08

Repository Staff Only: item control page